# SDR REXA2016021100226

- Difficulty date: February 11, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS ON LBL 9 & RBL 9, FS 559 - 559+96 HAVE SEVERAL AREAS OF CORROSION.  R & R  FLOOR SEAT TRACKS IAW AMM 53-01-11-400-802.
